Ethics Paracetamol can be used for effective temporary relief of pain and discomfort associated with headaches, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold & flu symptoms, tension headaches, sinus pain/headache and backache. Reduces fever.
Adults and children over 12 years: 1-2 tablets repeated every 4 to 6 hours if necessary.
Children 6-12 years: 1/2 to 1 tablet repeated ever 4 to 6 hours if necessary.
Maximum of 4 doses in any 24 hours.
Warnings & Cautions
- Keep out of reach of children.
- Do not exceed the recommended dose.
- Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
- Do not give to children below the stated age group except on medical advice.
- Prolonged or excessive use can be harmful. Do not take for more than a few days at a time (or more than 48 hours in children 6-12 years) unless advised by a doctor.
- If pain persists, see your medical professional.